MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 S-ROM*SLEEVE PRX ZTT, 16B-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDIC INC, 1818910 S-ROM*SLEEVE PRX ZTT, 16B-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Catalog Number 521465
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Tissue Damage (2104); Osteolysis (2377); Inadequate Osseointegration (2646); Not Applicable (3189)
Date of Event 01/12/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised because of pain and lysis.Doi: (b)(6) 2003 dor: (b)(6) 2010.Update 07/28/2011 - litigation papers received.There is no new additional information that would affect the investigation.Patient is a resident (b)(6).Update 11/18/2012 - patient's medical records were received from legal.The complaint has been reopened.There is no new information that would change the existing mdr decision.Additional medical records are available on the external hard drive if needed.Update ad 23 may 2018 (b)(4) is reopened under (b)(4)due to receipt of ppf and implant sticker sheet received.In addition to what was previously reported, ppf alleges loosening of the cup and stem, bone and implant fracture, metal wear and metallosis, and elevated metal ions.The lawyer and firm has been updated.The cup, head, stem, and sleeve has been added in ip's.Doi: (b)(6) 2003; dor: (b)(6) 2010; left hip.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Ppf and implant sticker sheet received.In addition to what were previously reported, ppf alleges loosening of the cup and stem, bone and implant fracture, metal wear, metallosis, and elevated metal ions.An unknown hip implant was added due to alleged component fracture since it is not known which implant fractured.The stem, cup and sleeve were added as well.Doi: (b)(6)2003; dor: (b)(6)2010; left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7624568
Report Number1818910-2018-62793
Device Sequence Number16618791
Product Code LPH
UDI-Device Identifier10603295170624
UDI-Public10603295170624
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2010
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number521465
Device Lot Number1029854
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2018
Supplement Date Received by Manufacturer05/23/2018
08/16/2018
Initial Report FDA Received Date06/21/2018
Supplement Report FDA Received Date06/21/2018
09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient Weight104